# SDR YENA201710160838

- Difficulty date: October 16, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 55,930 hours, 19,775 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: No Test
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  THE LT OVERWING SLIDE CABLE FAILED TO TEST.   R & R THE OVERWING SLIDE CABLE.  OPS CHECKED GOOD IAW AMM 25-62-45.
